Improvement of extension operators by means of approximation operators that preserve boundary values
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 50-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1986_173_a4,
author = {V. I. Burenkov and E. M. Popova},
title = {Improvement of extension operators by means of approximation operators that preserve boundary values},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {50--54},
year = {1986},
volume = {173},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1986_173_a4/}
}
TY - JOUR AU - V. I. Burenkov AU - E. M. Popova TI - Improvement of extension operators by means of approximation operators that preserve boundary values JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1986 SP - 50 EP - 54 VL - 173 UR - http://geodesic.mathdoc.fr/item/TM_1986_173_a4/ LA - ru ID - TM_1986_173_a4 ER -
%0 Journal Article %A V. I. Burenkov %A E. M. Popova %T Improvement of extension operators by means of approximation operators that preserve boundary values %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1986 %P 50-54 %V 173 %U http://geodesic.mathdoc.fr/item/TM_1986_173_a4/ %G ru %F TM_1986_173_a4
V. I. Burenkov; E. M. Popova. Improvement of extension operators by means of approximation operators that preserve boundary values. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 11, Tome 173 (1986), pp. 50-54. http://geodesic.mathdoc.fr/item/TM_1986_173_a4/